Journal of Symbolic Logic

Linear Sampling and the $|forall |exists |forall$ Case of the Decision Problem

Stal O. Aanderaa and Harry R. Lewis

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 39, Issue 3 (1974), 519-548.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739186

Mathematical Reviews number (MathSciNet)
MR363859

Zentralblatt MATH identifier
0301.02042

JSTOR
links.jstor.org

Citation

Aanderaa, Stal O.; Lewis, Harry R. Linear Sampling and the $|forall |exists |forall$ Case of the Decision Problem. J. Symbolic Logic 39 (1974), no. 3, 519--548. https://projecteuclid.org/euclid.jsl/1183739186


Export citation